The Casson-Walker-Lescop invariant of periodic three-manifolds

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

Let $p$ be an odd prime and $G$ the finite cyclic group of order $p$. We use the Casson-Walker-Lescop invariant to find a necessary condition for a three-manifold to have an action of $G$ with a circle as the set of fixed points and an integral homology sphere as the quotient.

Original languageEnglish
Pages (from-to)253-264
Number of pages12
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume140
Issue number2
DOIs
Publication statusPublished - Mar 2006
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'The Casson-Walker-Lescop invariant of periodic three-manifolds'. Together they form a unique fingerprint.

Cite this